# SDR SIMA20150528008

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,138 hours, 34,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR COURTESY & EMER LIGHT INOPERATIVE.  R & R BULB IN MAIN DOOR EMER LIGHT IAW AMM 33-50-06-000-801-A & 33-50-06-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
